| Model Number |
LNQ11 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the implantable cardiac monitor (icm) had possibly migrated.It was further reported by the patient that after they fell and hit their chest the area near the device felt 'different' and they can no longer feel the device where it was.The icm remains in use.No patient complications have been reported as a result of this event.